SYNTHES GMBH HUDSON REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.218 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that the device had a damaged clamping head was not confirmed.Therefore, an assignable root cause for the reported condition of component damage was not determined.However, during evaluation, it was determined that the device was frozen/will not move.The assignable root cause was determined to be traced to maintenance.Udi:(b)(4).
Event or Problem Description
It was reported by germany that during service and evaluation, it was determined that the attachment device was frozen/would not move, had an illegible labeling etch, could not insert cutter, could not engage attachment-coupling.It was further determined that the device failed pretest for general condition, marking & labeling, check the tool coupling, check the handpiece coupling, check pins length of handpiece coupling, check for mechanical free movement and check general function in running mode.It was noted in the service order that following an unspecified surgical procedure, it was observed that the device had a damaged clamping head.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2022.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.